# SDR KBMA117640

- Difficulty date: June 28, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Tape
- Part number: 350A37105720
- Condition: Worn
- Location: M/R Mast
- Part time: 1,473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST TAPE WAS TORN AND WORN.  REPLACED WITH NEW TAPE.
